Help. I am very sick.
I had a cortisone shot on 3/13, donated blood on 4/12 & hair started falling out, started iron pills with vitamin C and ate nothing but red meat for 2 months.
At the end of two months, I had all low magnesium symptoms. Anxiety, muscle twitches, racing heart, muscle cramps, muscle tightness, hair loss increased. I also learned that I had developed some sensitivity(heart races sometimes for hours after taking them) to almost every known vitamin/mineral EXCEPT magnesium. I felt immediately better after taking 100mg magnesium oxide. Began to take it regularly, but found I needed more and more to feel better. Finally, tried magnesium iv's, but the same thing happened: after one blissful week of being off the iv's, my symptoms came back raging. All CMP and CBC come back normal. Urine has high magnesium, high protein and high cortisol. Saliva cortisol is normal. Blood cortisol is high. Dhea is high. Vitamin D is low.
I was thinking maybe hyperparthyroidism due to low magnesium symptoms which in reality could be the calcium flooding my cells and pushing the magnesium out. I think my serum and ionized calcium levels come up normal because I supplementing 1500-2000mg per day of magnesium which is keeping the calcium at bay. That is why my symptoms of low magnesium don't go away because I am continually being flooded with calcium which would give off the same symptoms as low magnesium.
Any questions or ideas? Please help. thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?